# SDR USAA2009071691849

- Difficulty date: June 22, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26601197A
- Part serial: 0602
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2 - MAJOR REPAIR - NR 04-9757-8-0047 & 5000941 - CRACK IN NR 1 SLAT WEDGE.  REPLACED NR 1 SLAT IAW B737 AMM 57-54-00 & US AIRWAYS TASK CARD 03C30227005.
